# SDR QXEA2016011500012

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 12,033 hours, 12,803 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AFTER APU START UP AND BLEED AIR SELECTED ON, FA'S REPORTED SMOKE IN CABIN. C/W AIR CONTAMINATION CHECKLIST. CREW REPORTED SMOKE DISAPATED AFTER SEVERAL MINUTES.  APU BLEED AIR WAS NEVER SELECTED OFF.  INSPECTED APU COMPARTMENT, AND TAIL OF ACFT.  NO LEAKS OR DAMAGE NOTED TO APU.  NOTICED DEICE FLUID RESIDUE INSIDE APU COMPARTMENT AND ON OUTSIDE THE TAIL OF ACFT.  CLEANED DEICE FLUID RESIDUE INSIDE APU COMPARTMENT AND AROUND TAIL OF ACFT.  GROUND RAN NR 1 AND NR 2 ENGINES WITH BLEED AIR SELECTED ON, NO SMOKE OR SMELLS NOTED.  SUSPECT RESIDUAL SMELL IN CABIN FROM INITAL APU BLEED AIR START UP.  REF LG PG 736058 FOR APU BLEED AIR MEL AS A PRECAUTIONARY MEASURE. ACFT OK FOR CONTINUED SERVICE.
